MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC. MONOJECT 1ML SYRINGE W/HYPODERMIC SAFETY NEEDLE 27G*1/2; HYPODERMIC NEEDLE

SOL-MILLENNIUM MEDICAL INC. MONOJECT 1ML SYRINGE W/HYPODERMIC SAFETY NEEDLE 27G*1/2; HYPODERMIC NEEDLE
Model Number 11812705
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint device was not to be returned for evaluation; therefore, a problem analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.The complaint information was reviewed: no samples/pictures available for investigation.Lot of impacted monoject 1ml syringe w/hypodermic safety needle 27g x ½", ref 11812705 is not available.Archive sample evaluation: it is not possible to perform an archive sample analysis.Risk statement: the overall risk assessment, given the severity assessment of s3-moderate injury and a probability assessment of p2-low, the final risk priority number is 6.Risk level is in green area/low risk according to our risk management procedure.
 
Event or Problem Description
Customer reported that miltiple providers have had the needle stuck in the skin of infant when finishing injecting and removing needle.Materials management is in process of contacting the vendor to return the product.

Common Device Name
HYPODERMIC NEEDLE
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC.
315 shawnee north drive
suite 100
suwanee GA 30024
Manufacturer (Section G)
SOL-MILLENNIUM MEDICAL INC
315 shawnee north drive
suite 100
suwanee GA 30024
Manufacturer Contact
shari wiley
315 shawnee north drive
suite 100
suwanee, GA 30024
4049732200
MDR Report Key14761890
Report Number3014312726-2022-00007
Device Sequence Number4999799
Product Code FMI
UDI-Device Identifier10884521544796
UDI-Public10884521544796
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K123684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11812705
Device Catalogue Number11812705
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2022
Initial Report FDA Received Date06/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown